First order invariants and cohomology of spaces of embeddings of self-intersecting curves into Rn

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Vassiliev, V. en
dc.date.accessioned 2008-12-11T13:24:40Z
dc.date.available 2008-12-11T13:24:40Z
dc.date.issued 2005-01-01 en
dc.identifier.citation Vassiliev, V. (2005) First Order Invariants and Cohomology of Spaces of Embeddings of Self-intersecting Curves into Rn. Izvestiya Mathematics, 69(5), pp. 865-912.
dc.identifier.issn 1468-4810 en
dc.identifier.uri http://hdl.handle.net/2086/529
dc.description Knot invariants are numerical characteristics of knots (in particular, of textile structures) reflecting their major geometrical properties. Their combinatorial formulae enable simple algorithms to be designed for obtaining these characteristics directly from the pictures of knots. This work provides first essential results on the existence of integral characteristic formulae (in contrast to fractional ones). In particular, it describes the first essential obstruction to and a criterion of the existence of such formulae. It opens a new approach to this problem, based on advanced methods of algebraic topology, and provides means to explore this problem in full depth. en
dc.language.iso en en
dc.publisher Turpion Ltd. en
dc.subject RAE 2008
dc.subject UoA 25 General Engineering and Mineral & Mining Engineering
dc.title First order invariants and cohomology of spaces of embeddings of self-intersecting curves into Rn en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1070/IM2005v069n05ABEH001663 en
dc.researchgroup Textiles Engineering and Materials (TEAM)


Files in this item

This item appears in the following Collection(s)

Show simple item record